Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 11, Number 4

All articles in this issue are freely accessible.

The uniformization of a class of simply connected Riemann surfaces.
H. B. Curtis.
Proc. Amer. Math. Soc. 11 (1960), 511-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130365
A variant of Helly’s theorem
Branko Grünbaum.
Proc. Amer. Math. Soc. 11 (1960), 517-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0119149
On the imbeddability of certain complexes in euclidean spaces
P. J. Hilton and E. H. Spanier.
Proc. Amer. Math. Soc. 11 (1960), 523-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124902
Recursion of set trajectories in a transformation group
F. J. Hahn.
Proc. Amer. Math. Soc. 11 (1960), 527-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117715
Sex in graphs
Oystein Ore.
Proc. Amer. Math. Soc. 11 (1960), 533-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117174
Universal minimal sets
Robert Ellis.
Proc. Amer. Math. Soc. 11 (1960), 540-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117716
Variational completeness for compact symmetric spaces
Robert Hermann.
Proc. Amer. Math. Soc. 11 (1960), 544-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124436
A note on divided powers in a Hopf algebra
Edward Halpern.
Proc. Amer. Math. Soc. 11 (1960), 547-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125142
Another cutpoint theorem for plane continua
F. Burton Jones.
Proc. Amer. Math. Soc. 11 (1960), 556-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117690
On groups of diffeomorphisms
T. E. Stewart.
Proc. Amer. Math. Soc. 11 (1960), 559-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120651
A note on Gauss’ first proof of the quadratic reciprocity theorem
L. Carlitz.
Proc. Amer. Math. Soc. 11 (1960), 563-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117215
Regular sequences and frequency distributions
E. B. Leach.
Proc. Amer. Math. Soc. 11 (1960), 566-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123351
Exact separation of recursively enumerable sets within theories
Hilary Putnam and Raymond M. Smullyan.
Proc. Amer. Math. Soc. 11 (1960), 574-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120150
The relation between two definite integrals
George E. Cross.
Proc. Amer. Math. Soc. 11 (1960), 578-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117313
Metrizable Köthe spaces
R. R. Welland.
Proc. Amer. Math. Soc. 11 (1960), 580-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121635
On the absolute harmonic summability of Fourier series
O. P. Varshney.
Proc. Amer. Math. Soc. 11 (1960), 588-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0119029
A discrete analogue of the Weierstrass transform
Edward Norman.
Proc. Amer. Math. Soc. 11 (1960), 596-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117512
Invariant measure, the recurrence theorem, and the ergodic theorem.
Fred B. Wright.
Proc. Amer. Math. Soc. 11 (1960), 605-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133428
A lemma in the theory of structural stability of differential equations
Philip Hartman.
Proc. Amer. Math. Soc. 11 (1960), 610-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121542
On entire functions defined by a Dirichlet series
F. Sunyer i Balaguer.
Proc. Amer. Math. Soc. 11 (1960), 621-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122970
On entire functions defined by a Dirichlet series: Correction
Q. I. Rahman.
Proc. Amer. Math. Soc. 11 (1960), 624-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122969
The universal representation kernel of a Lie group
G. Hochschild.
Proc. Amer. Math. Soc. 11 (1960), 625-629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123640
Zero sets for continuous functions
R. C. Buck.
Proc. Amer. Math. Soc. 11 (1960), 630-633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120522
Continued function expansions of real numbers
B. K. Swartz and B. Wendroff.
Proc. Amer. Math. Soc. 11 (1960), 634-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122753
Concerning convergence of continued fractions
David F. Dawson.
Proc. Amer. Math. Soc. 11 (1960), 640-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117468
Baer $^{∗} $-semigroups
David J. Foulis.
Proc. Amer. Math. Soc. 11 (1960), 648-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125808
The nonuniqueness of irreducible constituents of integral group representations
Irving Reiner.
Proc. Amer. Math. Soc. 11 (1960), 655-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122891
A theorem on factorizable groups
Walter Feit.
Proc. Amer. Math. Soc. 11 (1960), 658-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0118768
Countably generated ideals in rings of continuous functions
Leonard Gillman.
Proc. Amer. Math. Soc. 11 (1960), 660-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156189
Metric spaces in which Blumberg’s theorem holds
J. C. Bradford and Casper Goffman.
Proc. Amer. Math. Soc. 11 (1960), 667-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146310
Correction to “Galois extensions”
Carl Faith.
Proc. Amer. Math. Soc. 11 (1960), 670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117225